# SDR DALA2019042202545

- Difficulty date: April 15, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50024
- Aircraft time: 407 hours, 189 cycles
- System (JASC): 2300 · Communications System
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH ER/A 577289-14 TO INSTALL NEW CMS SOFTWARE. (REF. SERVICE BULLETIN BD500-441007 ISSUE NO. 1 AND SERVICE BULLETIN RDAK5151014-44-1S). (LP# 1031395)
